# SDR UPS07849370

- Difficulty date: February 17, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 67,075 hours, 27,839 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9753798503
- Condition: Corroded
- Location: Fs 1260 Lbl 59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 HEAVY CORROSION & EXFOLIATION ON AFT SIDE OF FLOORBEAM, C-PIT TUNNEL LT SIDE STA 1260 LBL 59.  REPAIRED FLOORBEAM AT STA 1260 LBL 59 IAW SAA EA 008-5310-01-A0693 UPS RAA DC8-53-20612, AND FAA FORM 8100-9.
